# SDR DXTA200802863

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N885QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258743
- Aircraft time: 1,789 hours, 1,231 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1814
- Part serial: 5082FL5268FL
- Condition: Failed
- Location: Mlg
- Part time: 242 hours, 158 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT MAIN TIRES BLEW UPON LANDING AND DAMAGED LT RIMS. M2B- REMOVED AND REPLACED NR 1 AND NR 2 MLG WHEEL/TIRE ASSEMBLIES AND NR 1 AND NR 2 MLG BRAKE ASSEMBLIES REF AMM 32-40-12 AND 32-40-114. REMOVED AND REPLACED NR 3 AND NR 4 MLG WHEEL/ TIRE ASSEMBLIES AS A PRECAUTION.
